Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Wetness caused between periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   hi
User :   is anyone here?
Doctor :   hi
User :   hi
Doctor :   how can i help you?
User :   ok
User :   Lately I have been wet, quite a bit
Doctor :   ok
User :   either all day or in the morning when I wake up
Doctor :   ok
User :   but i read somewhere that it could just be b/c in 2 weeks i may get my next perod
User :   and today whe I went to pee i saw a red tinge in it
User :   this has never happened befor
Doctor :   ok
User :   and usually my pee looks normal
User :   do you think you could help me?
Doctor :   yes
Doctor :   I will help you
Doctor :   I was waiting for you to finish
User :   sorry
Doctor :   Getting wet can be due to alot o causes
Doctor :   there is white discharge
Doctor :   before and after periods
Doctor :   normally
User :   thats fine
Doctor :   it gets excessive due to stress and
User :   im more worried about the red tinge
Doctor :   diseases like anemia
User :   i thought somehow they may have been linked
Doctor :   the red tinge might not be significant
Doctor :   half of the females have inter menstrual bleeding
Doctor :   which is quite normal

Doctor :   that bleeding is significant
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor